Headaches and Xeljanz

Headaches and Xeljanz

Anyone one taking xeljanz suffering from headaches. I have one almost every day since I started taking it but didn’t think it was because of the xeljanz. I also have migraines but these headaches are different. I’ve tried my migraine medicine and over the counter medicine and neither work. I have been able to determine they’re not migraines due to location of pain and because my meds don’t work. Thank you all for any input.

A myRAteam Member said:

@A myRAteam Member I'm sorry you're suffering. I am prone to severe migraine was for years have not been on Xeljanz but it definitely sounds like it is caused from medicine. I had migraine every day for 3months when I started Humira it was the worst time, I ended up admitted bto the hospital because i couldn't feel my arm or move my hand I was truly embarrassed I was at work giving instructions to someone there was a form they needed to complete my secretary was right by me and handed me the form I could not get my hand to close. All I could do was look at my arm in disbelief it was as if it was not attached it my body.. My head was pounding. My secretary knew something was wrong and immediately jumped in to help. I excused myself and walked over to ER. my Rheumatologist now screens side effects of new meds for headache we stay away from them. If they are not improving then you should call your prescribing MD. Sometimes it Will start and then ease up but if they don't you should probably try something new. Best wishes for relief soon. Never waste one minute of life.
P.s.
My migraine improved dramatically after starting Lyrica. I refused to take it when I worked now wish I had taken a few weeks off to adjust to the medicine it has made a huge difference in headaches and if I get one I can get it under control within 24 hours not like before could spend a week straight in dark room only listening to music barely eating dreading having to get up to use restroom. They were awful. The improvement is like "The Sound of Sunshine" by Michael Franti and Spearheads.

posted 6 months ago
A myRAteam Member said:

Hi @A myRAteam Member
How long have you been on Xeljanz. I looked Xeljanz and one of the side effects are headaches. If it continues I would just check in with your doctor. How are you doing girl! Other than the headaches. Hugs.

posted 7 months ago
A myRAteam Member said:

Trying a new one as the last I had an allergic reaction.have not lost hope. I had two lovely years on Enbrel until my RA Factor turned positive and developed symptoms more so of RA,than PSA. So I know the right med is out there just have to find it. Thank you

posted 6 months ago
A myRAteam Member said:

My doctor had me go down my 1 mg each month! That's right, a month on 5 mg, a month on 4 mg. Etc. It took a while but I am off of it now for two months and I hope my arms quit getting the small dark purple bruises.

posted 7 months ago
A myRAteam Member said:

Been on Xeljanz for almost 2 years and haven't experienced headaches.. But everything affects each one of us differently.. I pray you feel better and keep ya head up RA warrior...

posted 7 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in